# SDR IPXA2018071131595

- Difficulty date: July 3, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 18,617 hours, 11,587 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Rib
- Part number: A5461140000001
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NR 2 PYLON PANEL 423CL HAS 2 EA RIBS CRACKED. REPAIRED NR 2 PYLON PANEL 423CL IAW SRM 54-52-51 FIG 202.
